# SDR GTIA000333

- Difficulty date: November 20, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N603CA
- Make and model: Doug MD-88
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: 104485 2 EMERGENCY TRACK LIGHT COVERS MISSINGCORRECTIVE ACTION: TRANSFERRED TO DMI 103385-2 CATEGORY C. DUE 11-30-00 MX CONTROL NOTIFIED PLACARD INSTALLED
